RG: Geometry (RG:GEO)
AuthID: I-000-B78
Publications Actions
Publications at Authenticus Institutional Profile
An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports.
Publications displayed at an Authenticus institutional profile depend on two parameters:
- Researchers team associated with the institution per year.
- Publications source type.
We define 3 types of publication sources:
- Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team.
- All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team.
- Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed.
External
Internal
No data about last update.
Rules:
This actions updates publications citations of every team member.
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
Only validated by team members publications are included.
Only the current year team is included in this action.>
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a month!
No data about last update.
Rules:
This actions updates all pre print publications of the group/institution.
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Only validated by current year team members publications are included.
The action is executed in the background, thus the results are NOT immediate.
This actions can be executed only once a day!
Publications Count: 359
30 Team MembersFilters -> Year: 2025
241
TITLE: Generic pseudogroups on (C, 0) and the topology of leaves
AUTHORS: F Mattei; Rebelo, JC; Reis, H ;
PUBLISHED: 2013, SOURCE: COMPOSITIO MATHEMATICA, VOLUME: 149, ISSUE: 8, PAGES: 1401-1430
AUTHORS: F Mattei; Rebelo, JC; Reis, H ;
PUBLISHED: 2013, SOURCE: COMPOSITIO MATHEMATICA, VOLUME: 149, ISSUE: 8, PAGES: 1401-1430
242
TITLE: GLOBAL DYNAMICS FOR SYMMETRIC PLANAR MAPS
AUTHORS: Begona Alarcon; Sofia B S D Castro ; Isabel S Labouriau ;
PUBLISHED: 2013, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 33, ISSUE: 6, PAGES: 2241-2251
AUTHORS: Begona Alarcon; Sofia B S D Castro ; Isabel S Labouriau ;
PUBLISHED: 2013, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 33, ISSUE: 6, PAGES: 2241-2251
243
TITLE: Higgs bundles and surface group representations in the real symplectic group Full Text
AUTHORS: Garcia Prada, O; Gothen, PB ; Mundet i Riera, IMI;
PUBLISHED: 2013, SOURCE: JOURNAL OF TOPOLOGY, VOLUME: 6, ISSUE: 1, PAGES: 64-118
AUTHORS: Garcia Prada, O; Gothen, PB ; Mundet i Riera, IMI;
PUBLISHED: 2013, SOURCE: JOURNAL OF TOPOLOGY, VOLUME: 6, ISSUE: 1, PAGES: 64-118
244
TITLE: Hyperbolicity and stability for Hamiltonian flows Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ; Maria Joana Torres ;
PUBLISHED: 2013, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 254, ISSUE: 1, PAGES: 309-322
AUTHORS: Mario Bessa ; Jorge Rocha ; Maria Joana Torres ;
PUBLISHED: 2013, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 254, ISSUE: 1, PAGES: 309-322
245
TITLE: Partial Symmetry Breaking and Heteroclinic Tangencies
AUTHORS: Isabel S Labouriau ; Alexandre A P Rodrigues ;
PUBLISHED: 2013, SOURCE: International Conference on Dynamical Systems - 100 Years after Poincare in PROGRESS AND CHALLENGES IN DYNAMICAL SYSTEMS, VOLUME: 54, PAGES: 281-299
AUTHORS: Isabel S Labouriau ; Alexandre A P Rodrigues ;
PUBLISHED: 2013, SOURCE: International Conference on Dynamical Systems - 100 Years after Poincare in PROGRESS AND CHALLENGES IN DYNAMICAL SYSTEMS, VOLUME: 54, PAGES: 281-299
246
TITLE: Persistent switching near a heteroclinic model for the geodynamo problem Full Text
AUTHORS: Alexandre A P Rodrigues ;
PUBLISHED: 2013, SOURCE: CHAOS SOLITONS & FRACTALS, VOLUME: 47, ISSUE: 1, PAGES: 73-86
AUTHORS: Alexandre A P Rodrigues ;
PUBLISHED: 2013, SOURCE: CHAOS SOLITONS & FRACTALS, VOLUME: 47, ISSUE: 1, PAGES: 73-86
247
TITLE: Repelling Dynamics Near a Bykov Cycle Full Text
AUTHORS: Alexandre A P Rodrigues ;
PUBLISHED: 2013, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 25, ISSUE: 3, PAGES: 605-625
AUTHORS: Alexandre A P Rodrigues ;
PUBLISHED: 2013, SOURCE: JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, VOLUME: 25, ISSUE: 3, PAGES: 605-625
248
TITLE: Separatrices for C-2 actions on 3-manifolds
AUTHORS: Julio C Rebelo; Helena Reis ;
PUBLISHED: 2013, SOURCE: COMMENTARII MATHEMATICI HELVETICI, VOLUME: 88, ISSUE: 3, PAGES: 677-714
AUTHORS: Julio C Rebelo; Helena Reis ;
PUBLISHED: 2013, SOURCE: COMMENTARII MATHEMATICI HELVETICI, VOLUME: 88, ISSUE: 3, PAGES: 677-714
249
TITLE: Shades of hyperbolicity for Hamiltonians Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ; Maria Joana Torres ;
PUBLISHED: 2013, SOURCE: NONLINEARITY, VOLUME: 26, ISSUE: 10, PAGES: 2851-2873
AUTHORS: Mario Bessa ; Jorge Rocha ; Maria Joana Torres ;
PUBLISHED: 2013, SOURCE: NONLINEARITY, VOLUME: 26, ISSUE: 10, PAGES: 2851-2873
250
TITLE: The Singular Fiber of the Hitchin Map Full Text
AUTHORS: Peter B Gothen ; Oliveira, André ;
PUBLISHED: 2013, SOURCE: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, VOLUME: 2013, ISSUE: 5, PAGES: 1079-1121
AUTHORS: Peter B Gothen ; Oliveira, André ;
PUBLISHED: 2013, SOURCE: INTERNATIONAL MATHEMATICS RESEARCH NOTICES, VOLUME: 2013, ISSUE: 5, PAGES: 1079-1121
251
TITLE: A local but not global attractor for a ℤ n-symmetric map Full Text
AUTHORS: Alarcon, B; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2012, SOURCE: Journal of Singularities, VOLUME: 6, PAGES: 1-14
AUTHORS: Alarcon, B; Castro, SBSD ; Labouriau, IS ;
PUBLISHED: 2012, SOURCE: Journal of Singularities, VOLUME: 6, PAGES: 1-14
252
TITLE: A remark on the topological stability of symplectomorphisms Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2012, SOURCE: APPLIED MATHEMATICS LETTERS, VOLUME: 25, ISSUE: 2, PAGES: 163-165
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2012, SOURCE: APPLIED MATHEMATICS LETTERS, VOLUME: 25, ISSUE: 2, PAGES: 163-165
253
TITLE: DEFORMATIONS OF MAXIMAL REPRESENTATIONS IN Sp(4, R) Full Text
AUTHORS: Steven B Bradlow; Oscar Garcia Prada; Peter B Gothen ;
PUBLISHED: 2012, SOURCE: QUARTERLY JOURNAL OF MATHEMATICS, VOLUME: 63, ISSUE: 4, PAGES: 795-843
AUTHORS: Steven B Bradlow; Oscar Garcia Prada; Peter B Gothen ;
PUBLISHED: 2012, SOURCE: QUARTERLY JOURNAL OF MATHEMATICS, VOLUME: 63, ISSUE: 4, PAGES: 795-843
254
TITLE: ENTROPY FORMULAS FOR DYNAMICAL SYSTEMS WITH MISTAKES
AUTHORS: Rousseau, J; Varandas, P ; Zhao, Y;
PUBLISHED: 2012, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 32, ISSUE: 12, PAGES: 4391-4407
AUTHORS: Rousseau, J; Varandas, P ; Zhao, Y;
PUBLISHED: 2012, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 32, ISSUE: 12, PAGES: 4391-4407
255
TITLE: Global generic dynamics close to symmetry Full Text
AUTHORS: Isabel S Labouriau ; Alexandre A P Rodrigues ;
PUBLISHED: 2012, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 253, ISSUE: 8, PAGES: 2527-2557
AUTHORS: Isabel S Labouriau ; Alexandre A P Rodrigues ;
PUBLISHED: 2012, SOURCE: JOURNAL OF DIFFERENTIAL EQUATIONS, VOLUME: 253, ISSUE: 8, PAGES: 2527-2557
256
TITLE: Involutions on surfaces with p(g) = q=0 and K-2=3 Full Text
AUTHORS: Carlos Rito ;
PUBLISHED: 2012, SOURCE: GEOMETRIAE DEDICATA, VOLUME: 157, ISSUE: 1, PAGES: 319-330
AUTHORS: Carlos Rito ;
PUBLISHED: 2012, SOURCE: GEOMETRIAE DEDICATA, VOLUME: 157, ISSUE: 1, PAGES: 319-330
257
TITLE: Non-uniform Specification and Large Deviations for Weak Gibbs Measures Full Text
AUTHORS: Varandas, P ;
PUBLISHED: 2012, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 146, ISSUE: 2, PAGES: 330-358
AUTHORS: Varandas, P ;
PUBLISHED: 2012, SOURCE: JOURNAL OF STATISTICAL PHYSICS, VOLUME: 146, ISSUE: 2, PAGES: 330-358
258
TITLE: Rank two quadratic pairs and surface group representations Full Text
AUTHORS: Peter B Gothen ; Oliveira, André ;
PUBLISHED: 2012, SOURCE: GEOMETRIAE DEDICATA, VOLUME: 161, ISSUE: 1, PAGES: 335-375
AUTHORS: Peter B Gothen ; Oliveira, André ;
PUBLISHED: 2012, SOURCE: GEOMETRIAE DEDICATA, VOLUME: 161, ISSUE: 1, PAGES: 335-375
259
TITLE: Reduction of order of cluster-type recurrence relations
AUTHORS: Inês Cruz ; Esmeralda E Sousa-Dias;
PUBLISHED: 2012, SOURCE: The São Paulo Journal of Mathematical Sciences, VOLUME: 6, ISSUE: 2, PAGES: 203
AUTHORS: Inês Cruz ; Esmeralda E Sousa-Dias;
PUBLISHED: 2012, SOURCE: The São Paulo Journal of Mathematical Sciences, VOLUME: 6, ISSUE: 2, PAGES: 203
260
TITLE: Robust Exponential Decay of Correlations for Singular-Flows Full Text
AUTHORS: Araujo, V; Varandas, P ;
PUBLISHED: 2012, SOURCE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 311, ISSUE: 1, PAGES: 215-246
AUTHORS: Araujo, V; Varandas, P ;
PUBLISHED: 2012, SOURCE: COMMUNICATIONS IN MATHEMATICAL PHYSICS, VOLUME: 311, ISSUE: 1, PAGES: 215-246